# SDR SWAA2021040157081

- Difficulty date: March 9, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 333AB AT LT HORIZONTAL STAB (1 EA) / REPLACED SEAL-PLATE ACCESS PANEL 333AB AT LT HORIZONTAL STAB (1E/A) IAW B737-700-51-40-02 AND 51-10-02 ITEM 9.
